# SDR SWAA960865

- Difficulty date: August 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N24SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 20925
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 727b
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT CHECK, FOUND STRINGER 9R CRACKED AT BS 727B.  REPAIRED PER BOEING SRM.
